# SDR ASOA201712214067

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 32,442 hours, 19,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  THE EXIT SIGN AT SEAT 3C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY LIGHT, OPS TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
